advertisement
Question
Posted by: eli | 2008/09/19

eltroxin

Hi

Im on 200ug of eltroxin a day. Ive recently lost 11kg and im starting to get very tired. Ive heard that weight is a factor in determining medicine dosages. Do you think i might now be getting to much eltroxin in my system and should i consider dropping the dose slightly. I used to be on 150ug and 200ug alternating before i put on weight.

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Eli

Thank you for visiting health24.com.

Your dosage will be determined by the level of your T4 hormone. You should definately loose weight but I suggest that you consult your doctor, in order to have the necessary blood tests done, to ensure that you are treated correctly.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement